Forum

New to tecfidera

I started taking tecfidera last week, 120 mg twice daily

yesterday I took my first 240 mg dose

its been fine but yesterday I had a 30 min episode of terrible itching on my arms and I’ve had really tight calves the last few days

im not sure if this can be linked to the meds? I’m taking them with fats/protein as recommended, maybe that’s why I’ve got on so well with it?

i just wondered if anyone has any other advice for taking tecfidera?

love to you all

Hi Emma

Im about to press the button on tec - totally scared, i go out to the car park to call the ms nurse then look at the phone then come back inside again. talk about dithering… god its bloody awful.

I have no idea about your issues but i would say if you have never had these issues before with the drug then out of chance id say thats why you have stuff happening. But apparently you do get a few issues at the start but stick with it anything really odd like puking or shaking or really bad guts id hold fire.

I Think you have up’ed the dose to quick go back to the lower dose and give it more time - like a good few weeks- its probably sent your body into overdrive.

Im gonna start well slow ill do half pills at the begining

Just in case i tread on anyones toes - im not a doctor and if your concerned run it by your ms people

thanks

N

Hi thanks for your reply,

i am now on Day 4 and I feel fine. 30 minutes itch and redness each day and that is all. I have taken the pills as recommended-that is the recommended dose.

my worries about ‘what if this/that happens’ have gone to the back of my mind. I’m just focusing on the positive which way out way the negatives with the success rate.

There are other options available- have you discussed other treatments?

Just everyones saying tec is best so ive kinda settled on it. Ill be fine once its underway. I guess im still trying to deny it big time. What a pickle… ill put a smile at the end!.